# SDR R61A201311201247

- Difficulty date: November 20, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 5,722 hours, 5,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85714232003
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND ACCESS PANEL 524DT HAS SIGNS OF FRETTING CORROSION ON COUNTERSINKS.  FOUND OUT OF LIMITS AND R & R ACCESS PANEL  IAW AMM 57-21-01.
